# SDR ASAA2013031994282

- Difficulty date: March 19, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 47,158 hours, 26,343 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C357875
- Condition: Deformed
- Location: Bs 410
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN IS DENTED FWD OF THE ALTERNATE STATIC PORT.  REPAIRED  IAW EA 400-53, EA 10047.
